Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



An algebraic classification of some even-dimensional spherical knots. II

Author: M. Š. Farber
Journal: Trans. Amer. Math. Soc. 281 (1984), 529-570
MSC: Primary 57Q45; Secondary 55P15
Part I: Trans. Amer. Math. Soc. (2) (1984), 507-527
MathSciNet review: 722762
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper reduces the problem of classification of simple even-dimensional spherical knots of codimension two to an algebraic problem.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57Q45, 55P15

Retrieve articles in all journals with MSC: 57Q45, 55P15

Additional Information

Article copyright: © Copyright 1984 American Mathematical Society